# SDR AALA202506107407

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737-8
- Aircraft serial: 44477
- Aircraft time: 13,854 hours, 5,133 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER INITIAL FIX, AFT LEFT LAV DOOR WILL AGAIN NOT OPEN.  AFT LEFT LAVATORY DOOR UNABLE TO OPEN. FOUND DOOR TRIM LOOSE CAUSING DOOR TO STICK. TIGHTENED SCREWS ON DOOR TRIM. OPERTIONAL CHECK GOOD.
